# SDR WXOA99008

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, CRACKS DETECTED IN TWO CLIPS ON RIGHT ENGINE LOWER APRON.  REMOVED CRACKED CLIPS, FABRICATED REPAIR CLIPS PER DC-9 SRM 51-10-2 AND SAMPLE, ALODINE AND PRIMED CLIPS PER DC-9 SRM 51-10-3, AND INSTALLED PER DC-9 SRM 51-30-2.  (M)
